MAUDE Adverse Event Report: BECKMAN COULTER, INC AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-20 CHEMISTRY ANALYZER AU5800
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au5800 clinical chemistry analyzer and identified multiple hardware malfunctions.Specifically, the degasser was defective and both the inner wash syringe and inner sample syringe, along with a rod, were not operating smoothly.The fse replaced the degasser, both syringes and the rod to resolve the issue.Following the replacements, the fse performed quality control, which yielded acceptable results, restoring the analyzer to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is case-(b)(4).
 
Event or Problem Description
The customer reported obtaining high patient results for glucose (glu), total bilirubin (tbil) and triglyceride (trig) on their au5800 clinical chemistry analyzer.The samples were repeated with normal results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics but only provided the glu results for two patients.

Brand Name
AU5800 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25597922
Report Number9612296-2026-00249
Device Sequence Number14791837
Product Code JJE
UDI-Device Identifier14987666543023
UDI-Public(01)14987666543023(11)220915
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-20 CHEMISTRY ANALYZER AU5800
Device Catalogue NumberB96698
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown